# SDR PCAA0308092

- Difficulty date: July 28, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 32,205 hours, 36,292 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Elevator Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORT THAT ELEV TRIM APPEARS TO BE OUT OF RIG. MAINT CHECKED RIGGING OF ELEV TRIM AND SPRING TAB SYSTEM IAW  MM. ALL TENSIONS AND REQUIRMENTS WERE WITHIN LIMITS. ELEV JACKSCREW ACT WERE LUBED. TEST FLT WAS OK. AC WAS RETNED TO SERVICE. FLT NR 3736. CREW REPORTED THAT AC APPEARS TO HAVE SOME TYPE OF TRIM OR ELEV PROBLEM, AS AC OVERROTATES ON TAKEOFF WITH TRIM SET IN NORMAL POSITION. AT 1600 FEET WILL NOT GO ABOVE 181 KTS WITH NORMAL CRUISE POWER SET. TEMP -1 DEG C. MAINT CHECKED TRAVELS ON ELEV, ELEV TRIM TAB, ELEV SPRING TABS. LT AND RT ELEV SPRING TABS WERE REPLACED AND ATTACH FITTINGS WERE LUB. SPRING TABS WERE RIGGED IAW MM. VISUAL AND OPS CHECKS WERE GOOD. TEST FLT WAS OK. AC RETURNED TO SERVICE.
